# SDR 20000407SH022

- Difficulty date: October 7, 1999
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N3957X
- Make and model: Piper PA-32-300
- Aircraft serial: 327640003
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Damaged
- Location: Stabalator
- Part time: 4,373 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABALATOR TRIM CABLE HAD BROKEN STRANDS AT AFT DRUM.  510.89 TK TIME.  (X)
